# SDR ABXA040157

- Difficulty date: April 14, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 46,769 hours, 36,597 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Clip
- Part number: 991932629
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING LEADING EDGE SPLICE ANGLE AND DOUBLER CRACKED JUST OUTBOARD OF NR 6 SLAT TRACK. REPLACED ANGLE / DOUBLER IAW DC-9 SRM 51-30-2 AND 51-30-5.
